Skip to main content

Advil Product Comparison

Select 2 products to compare

Active Ingredient

Each liquid capsule contains ibuprofen 200mg

Who can use

For use by Adults and Children from 12 years and over

Dosage

For use by Adults and Children from 12 years and over. Take 1 or 2 capsules swallowed whole with water.

Repeat dose if necessary after 4 to 6 hours.

Do not exceed 6 capsules in 24 hours.

Pack sizes

20, 40, 90 count liquid capsules in bottles

20 count bottles are available in both pharmacy and grocery retail outlets

40 and 90 count bottles are only available in pharmacy retail outlets

Active Ingredient

Each liquid capsule contains ibuprofen 200mg

Who can use

For use by Adults and Children from 12 years and over

Dosage

For use by Adults and Children from 12 years and over. Take 1 or 2 capsules swallowed whole with water.

Repeat dose if necessary after 4 to 6 hours.

Do not exceed 6 capsules in 24 hours.

Pack sizes

20, 40, 90 count liquid capsules in bottles

20 count bottles are available in both pharmacy and grocery retail outlets

40 and 90 count bottles are only available in pharmacy retail outlets